Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 126, NWS Atlanta, GA

March 26, 20235 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 26, 2023, 11:57 PM EDT for 5 counties in Georgia. It was in force for 78 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2023, 11:57 PM EDT (03:57 UTC)
Expired
Mar 27, 2023, 1:15 AM EDT
In force
78 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Harris County, GA, Meriwether County, GA, Muscogee County, GA, Talbot County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 12:30 AM EDTTSTM WND DMGPine Mountain-Callaway, GATREE DOWN AT HWY 354 AND HWY 27.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 8:15 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.0 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2023 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2023 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
3.7
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

678 
WUUS52 KFFC 270357
SVRFFC
GAC145-199-215-263-285-270515-
/O.NEW.KFFC.SV.W.0126.230327T0357Z-230327T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1157 PM EDT Sun Mar 26 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Meriwether County in west central Georgia...
  Muscogee County in west central Georgia...
  Troup County in west central Georgia...
  Talbot County in west central Georgia...
  Harris County in west central Georgia...

* Until 115 AM EDT.

* At 1157 PM EDT, severe thunderstorms were located along a line
  extending from near Penton to near Marvyn, moving east at 65 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Columbus, LaGrange, Hamilton, Talbotton, Greenville, Manchester,
  Hogansville, Pine Mountain, Woodbury, Luthersville, Waverly Hall,
  Warm Springs, Woodland, Junction City, Geneva, Lone Oak, Gay, Pine
  Mountain-Callaway Gardens, North Fort Benning and River View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3316 8512 3320 8511 3317 8508 3322 8496
      3322 8486 3319 8486 3322 8485 3322 8451
      3291 8453 3283 8445 3284 8442 3275 8429
      3268 8437 3256 8441 3252 8470 3242 8477
      3238 8499 3244 8497 3264 8511 3313 8524
TIME...MOT...LOC 0357Z 259DEG 55KT 3305 8545 3243 8529 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
3 follow-up statements
539 
WWUS52 KFFC 270422
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1222 AM EDT Mon Mar 27 2023

GAC145-199-215-263-285-270515-
/O.CON.KFFC.SV.W.0126.000000T0000Z-230327T0515Z/
Meriwether GA-Muscogee GA-Troup GA-Talbot GA-Harris GA-
1222 AM EDT Mon Mar 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR MERIWETHER...MUSCOGEE...TROUP...TALBOT AND HARRIS COUNTIES...

At 1222 AM EDT, severe thunderstorms were located along a line
extending from near Harrisonville to near North Fort Benning, moving
east at 75 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Columbus, LaGrange, Hamilton, Talbotton, Greenville, Manchester,
Hogansville, Pine Mountain, Woodbury, Luthersville, Waverly Hall,
Warm Springs, Woodland, Junction City, Geneva, Lone Oak, Gay, Pine
Mountain-Callaway Gardens, North Fort Benning and River View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Peachtree City.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3316 8512 3320 8511 3317 8508 3322 8496
      3322 8486 3319 8486 3322 8485 3322 8451
      3291 8453 3283 8445 3284 8442 3275 8429
      3268 8437 3256 8441 3252 8470 3242 8477
      3238 8499 3244 8497 3264 8511 3313 8524
TIME...MOT...LOC 0422Z 259DEG 65KT 3313 8497 3251 8481 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
283 
WWUS52 KFFC 270436
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1236 AM EDT Mon Mar 27 2023

GAC285-270445-
/O.CAN.KFFC.SV.W.0126.000000T0000Z-230327T0515Z/
Troup GA-
1236 AM EDT Mon Mar 27 2023

...THE SEVERE THUNDERSTORM WARNING FOR TROUP COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
west central Georgia.

LAT...LON 3287 8486 3322 8485 3322 8451 3304 8454
      3291 8453 3283 8445 3284 8442 3278 8438
      3275 8429 3268 8437 3256 8441 3252 8470
      3242 8477 3238 8499 3244 8497 3252 8501
      3264 8511 3272 8493
TIME...MOT...LOC 0435Z 259DEG 55KT 3316 8476 3254 8460 

$$

GAC145-199-215-263-270515-
/O.CON.KFFC.SV.W.0126.000000T0000Z-230327T0515Z/
Meriwether GA-Muscogee GA-Talbot GA-Harris GA-
1236 AM EDT Mon Mar 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR MERIWETHER...MUSCOGEE...TALBOT AND HARRIS COUNTIES...

At 1235 AM EDT, severe thunderstorms were located along a line
extending from near Luthersville to Juniper, moving east at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Hamilton, Talbotton, Greenville, Manchester, Pine Mountain, Woodbury,
Luthersville, Waverly Hall, Warm Springs, Woodland, Junction City,
Geneva, Lone Oak, Gay, Pine Mountain-Callaway Gardens, North Fort
Benning, Bibb City, Upatoi, Shiloh and F.d. Roosevelt State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Peachtree City.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3287 8486 3322 8485 3322 8451 3304 8454
      3291 8453 3283 8445 3284 8442 3278 8438
      3275 8429 3268 8437 3256 8441 3252 8470
      3242 8477 3238 8499 3244 8497 3252 8501
      3264 8511 3272 8493
TIME...MOT...LOC 0435Z 259DEG 55KT 3316 8476 3254 8460 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
971 
WWUS52 KFFC 270452
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1252 AM EDT Mon Mar 27 2023

GAC199-270502-
/O.CAN.KFFC.SV.W.0126.000000T0000Z-230327T0515Z/
Meriwether GA-
1252 AM EDT Mon Mar 27 2023

...THE SEVERE THUNDERSTORM WARNING FOR MERIWETHER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
west central Georgia.

LAT...LON 3284 8470 3285 8457 3288 8450 3283 8445
      3284 8442 3278 8438 3275 8429 3268 8437
      3261 8441 3256 8441 3256 8449 3255 8449
      3252 8470 3251 8473 3242 8477 3241 8488
      3238 8499 3240 8497 3243 8496 3252 8501
TIME...MOT...LOC 0452Z 259DEG 55KT 3321 8447 3259 8431 

$$

GAC145-215-263-270515-
/O.CON.KFFC.SV.W.0126.000000T0000Z-230327T0515Z/
Muscogee GA-Talbot GA-Harris GA-
1252 AM EDT Mon Mar 27 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR MUSCOGEE...TALBOT AND SOUTHEASTERN HARRIS COUNTIES...

At 1252 AM EDT, severe thunderstorms were located along a line
extending from near Hollonville to near Howard, moving east at 65
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Talbotton, Manchester, Waverly Hall, Woodland, Junction City, Geneva,
North Fort Benning, Bibb City, Upatoi, Shiloh, Ellerslie, Laurel
Hills, Vista Terrace, Cataula, Columbus Metropolitan Airport,
Baughville, Rose Hill, Flint Hill, Benning Hills and Avondale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Peachtree City.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3284 8470 3285 8457 3288 8450 3283 8445
      3284 8442 3278 8438 3275 8429 3268 8437
      3261 8441 3256 8441 3256 8449 3255 8449
      3252 8470 3251 8473 3242 8477 3241 8488
      3238 8499 3240 8497 3243 8496 3252 8501
TIME...MOT...LOC 0452Z 259DEG 55KT 3321 8447 3259 8431 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 11:51 PM EDT, 6 minutes earlier.

Area forecast discussion, Mar 26, 11:51 PM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1151 PM EDT Sun Mar 26 2023

...Sunday Night Update + Severe Thunderstorm Watch Extended In
Space And Time...

.UPDATE...
Issued at 1144 PM EDT Sun Mar 26 2023

Several waves of strong to severe clusters of thunderstorms
remains ongoing, with a Mesoscale Convective Vortex/Complex now
moving in from Alabama that will sweep across Central Georgia
through the early morning hours. Given this threat, the previously
issued Severe Thunderstorm Watch #90 has been extended to the
southeast and extended in time through 4 AM EDT. Additionally, a
Flash Flood Watch remains in effect through much of central
Georgia with a potential for considerable to catastrophic flooding
possible with 4 to 6+ inches fallen across a swatch north of Macon
and Columbus with another 1-2" potentually on the way.

Thiem

&&

.SHORT TERM...
(This evening through Monday)
Issued at 326 PM EDT Sun Mar 26 2023

The very active weather period will continue through the next 24
hours or so with additional waves of showers and thunderstorms
expected. This all comes courtesy of a slowly-northward-progressing
surface warm front that remains stretched across the area generally
in the vicinity of I-20 at this hour. While showers and
thunderstorms linger in the vicinity of this boundary this
afternoon, coverage and intensity has greatly waned as compared to
this morning. Earlier severe weather which brought tornadoes, large
hail, and flash flooding initiated courtesy of a shortwave
traversing along the boundary this morning, and the next round of
storms tonight will also be sparked in this manner.

The next in our series of disturbances will lift from the northern
Gulf Coast along the warm front from this afternoon into this
evening, with convection already sparking ahead of it at this hour.
While additional isolated thunderstorm development is possible over
the next few hours, hi-res CAMs are in fairly good agreement that
more widespread development is favored around and after 00Z ahead of
this wave.  Additionally, a weak surface low will develop along the
front and lift into the Tennessee Valley tonight into early Monday
morning. Widespread showers and thunderstorms will thus overspread
the area overnight, and hi-res guidance has increasingly indicated
storms will congeal into a cluster or complex as they progress
eastward. These storms along and south of the warm front will pose a
severe threat with damaging wind gusts and hail being most probable,
though a tornado threat will also exist as low-level shear increases
overnight into early Monday morning.

Additionally, there will be an ongoing risk for flash flooding,
particularly given that a swath of the area has received 1-3" of
rainfall with local totals upwards of 5" already today. With
additional amounts of 1-3" with locally higher additional amounts,
flash flooding would develop quickly. A Flood Watch for flash
flooding remains in effect through 12Z across this area where the
most significant rainfall totals have already occurred and
additional heaviest totals are forecast. This area is also
highlighted by a Moderate Risk for excessive rainfall from WPC.

Showers and thunderstorms will be shunted to the southeast through
the day on Monday as a cold front finally makes headway into north
Georgia. Drier and sunny conditions will spread into north Georgia
during the afternoon behind the front. Ongoing thunderstorms will be
largely be relegated to the southeast CWA by early afternoon, though
these storms could pose a continued severe risk. Activity should
finally exit the area by late afternoon/early evening Monday.

RW

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 326 PM EDT Sun Mar 26 2023

See Previous Long-Term Discussion Below...

Issued at 346 AM EDT Sun Mar 26 2023

A short-lived reprieve from a very active Short Term period will
begin Monday night as a weak frontal boundary stalls across Central
Georgia once again. With a reinforcing push from a drier,
continental airmass on its way, one final wave of precipitation is
expected Tuesday morning and afternoon. A weak upper-level impulse
will be moving embedded within quasi-zonal flow aloft with just
enough moisture and lift to squeezed out a round of numerous, light
showers and isolated thunderstorms primarily across Central Georgia
ahead of a stronger cold front forecast on Tuesday Night.

By Wednesday, a surface high pressure will finally dominate the
weather pattern across the state as surface dewpoints drop into the
mid 30s in North Georgia and mid 40s in Central Georgia. This break
in the active weather is expected to last roughly through Friday,
with some mid-level ridging setting up on Thursday morning through
Friday morning before upper-level southwesterly flow sets in. With
the surface high pressure in place, temperatures are expected to
gradually climb each day with highs in the upper 60s forecast on
Wednesday climb to near 80 on Friday. Additionally, PWATs will also
gradually increase as mid- and upper-level moisture advect in to the
area over the surface high with values jumping from 0.25-0.50 inches
on Wednesday morning to around 1.25 inches on Friday afternoon,
priming the area for the next round of active showers and storms.

On Saturday, an upper-level shortwave with an accompanied low
pressure system across the MidWest will pull up Gulf moisture into
the region before a cold front enters the Southeastern CONUS. Model
consensus is pretty high currently, but seeing how this is well in
the extended forecast, changes may occur in the coming days.
However, at this moment rain showers and thunderstorms are once
again expected, though there's hope that at least this system could
be one that exits quickly and doesn't linger for several days.

Thiem

&&

.AVIATION...
(00Z TAFS)
Issued at 822 PM EDT Sun Mar 26 2023

Messy TAF cycle remains on tap for the TAF locations. Several rounds
of SHRA/TSRA will impact TAF sites through the morning hours where
CSG/MCN could see SHRA/TSRA throughout the end of the TAF cycle.
MVFR cigs anticipated to kick off the forecast period, but will
deteriorate to IFR overnight after 06Z. IFR cigs remain until mid
morning with gradual improvement to around MVFR/VFR around 18Z. East
winds will turn back to the SW and eventually NW with the frontal
passage at 9 to 11KT. Winds could become VRB and gusty during SHRA+
and TSRA.

//ATL Confidence...00Z Update...
Medium to low confidence on all elements.

KAL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  79  50  68 / 100  40  20  30
Atlanta         64  77  52  66 / 100  30  20  30
Blairsville     57  71  43  65 /  90  10  10  20
Cartersville    61  77  47  67 / 100  10  20  20
Columbus        66  80  55  70 /  80  70  30  60
Gainesville     61  77  50  66 / 100  20  20  20
Macon           66  79  55  70 /  70  70  30  40
Rome            61  77  48  69 / 100  10  10  20
Peachtree City  63  79  50  68 / 100  40  30  30
Vidalia         67  82  61  73 /  60  70  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 8 AM EDT Monday for GAZ036>039-046>062-066>076-
078>085-089>095.

&&

SHORT TERM...RW
LONG TERM....NListemaa
AVIATION...KAL
Hazardous weather outlook, Mar 26, 6:26 PM EDT, 5 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
626 PM EDT Sun Mar 26 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-272230-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
626 PM EDT Sun Mar 26 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Multiple waves of showers and strong to severe thunderstorms will
impact north and central Georgia through tonight. This evening, a
boundary will drift northward across portions of north and Georgia,
bringing the first wave of thunderstorm activity. An additional
wave of activity will occur overnight with a line of showers and
thunderstorms ahead of an advancing cold front. The primary severe
weather hazards will be damaging wind gusts and large hail up to
2 inches or greater. Brief tornadoes will also be possible.

Heavy rainfall will be likely, and a Flash Flood Watch has been
issued for widespread totals of 1 to 3 inches of rainfall, with
locally higher amounts of up to 5 inches possible. The greatest
threat for the severe weather and flash flooding will be along and
south of the I-20 corridor.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is the potential for multiple rounds of heavy showers and
thunderstorms through Tuesday, with strong to severe storms and
isolated flash flooding possible each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Mar 26, 11:33 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1133 PM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0928 PM     HAIL             2 NW LAKEWOOD PARK      33.72N 84.42W
03/26/2023  E1.75 INCH       FULTON             GA   PUBLIC

            1.75 HAIL REPORTED AT DILL AVE SW AND SYLVAN
            RD SW.

&&

CH
Local storm report, Mar 26, 11:35 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1135 PM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             1 E CASCADE HEIGHTS     33.72N 84.44W
03/26/2023  E1.75 INCH       FULTON             GA   PUBLIC

            1.75 HAIL AT LOCKHAVEN CIR SW AND WICHITA DR
            SW.

&&

CH
Local storm report, Mar 26, 11:38 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1138 PM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0937 PM     HAIL             1 SSW EAST POINT        33.67N 84.45W
03/26/2023  E1.75 INCH       FULTON             GA   PUBLIC

            1.75 HAIL REPORTED AT E POINT ST AND VESTA
            AVE.

&&

CH
Local storm report, Mar 26, 11:45 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 PM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             2 SE PALMETTO           33.50N 84.65W
03/26/2023  E1.50 INCH       COWETA             GA   PUBLIC

            1.5 HAIL REPORTED AT COLLINSWORTH AND TYRONE
            RD.

&&

CH
Local storm report, Mar 26, 11:46 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1146 PM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             2 ESE PALMETTO          33.50N 84.64W
03/26/2023  E2.75 INCH       COWETA             GA   PUBLIC

            2.75 HAIL REPORTED AT PALMETTO RV PARK.

&&

CH
Local storm report, Mar 26, 11:48 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1148 PM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HAIL             1 S TURIN               33.31N 84.64W
03/26/2023  E1.00 INCH       COWETA             GA   PUBLIC

            1 INCH HAIL ON LINCH RD.

&&

CH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:07 PM EDTSpecial Weather StatementFFCButts, Spalding23 min
Mar 26, 8:18 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup27 min
Mar 26, 8:20 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Pike, Spalding25 min
Mar 26, 8:28 PM EDTSpecial Weather StatementFFCMorgan32 min
Mar 26, 8:36 PM EDTSpecial Weather StatementFFCLamar, Upson24 min
Mar 26, 8:40 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup35 min
Mar 26, 8:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette47 min
Mar 26, 8:45 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson30 min
Mar 26, 8:46 PM EDTSpecial Weather StatementFFCSpalding29 min
Mar 26, 8:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee33 min
Mar 26, 9:00 PM EDTSpecial Weather StatementFFCButts30 min
Mar 26, 9:03 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton27 min
Mar 26, 9:14 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe46 min
Mar 26, 9:17 PM EDTSpecial Weather StatementFFCCarroll28 min
Mar 26, 9:18 PM EDTSpecial Weather StatementFFCCarroll27 min
Mar 26, 9:31 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, DeKalb, Fulton29 min
Mar 26, 9:40 PM EDTSpecial Weather StatementFFCTroup35 min
Mar 26, 9:46 PM EDTRiver Flood WarningFFCMeriwether, Pike37 hr
Mar 26, 9:55 PM EDTSpecial Weather StatementFFCWilkes35 min
Mar 26, 9:55 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett35 min
Mar 26, 10:05 PM EDTSpecial Weather StatementFFCGreene, Putnam25 min
Mar 26, 10:19 PM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson41 min
Mar 26, 10:29 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, DeKalb, Fulton, Gwinnett5 hr
Mar 26, 10:34 PM EDTSpecial Weather StatementFFCHancock, Taliaferro26 min
Mar 26, 10:35 PM EDTSpecial Weather StatementFFCPike25 min
Mar 26, 10:38 PM EDTSpecial Weather StatementFFCHeard37 min
Mar 26, 10:53 PM EDTSpecial Weather StatementFFCBanks, Hall37 min
Mar 26, 11:02 PM EDTSpecial Weather StatementFFCHenry, Spalding28 min
Mar 26, 11:05 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Taliaferro, Warren, Wilkes40 min
Mar 26, 11:17 PM EDTSpecial Weather StatementFFCCoweta28 min
Mar 26, 11:25 PM EDTSpecial Weather StatementFFCFayette, Spalding35 min
Mar 26, 11:27 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry48 min
Mar 26, 11:50 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more25 min
Mar 27, 12:08 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more6 hr
Mar 27, 12:12 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Morgan, Newton, Spalding33 min
Mar 27, 12:29 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson3 days
Mar 27, 12:30 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Oconee, Oglethorpe, Putnam60 min
Mar 27, 12:33 AM EDTSpecial Weather StatementFFCLamar, Monroe, Pike27 min
Mar 27, 12:40 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more80 min
Mar 27, 12:46 AM EDTFlash Flood WarningFFCButts, Henry, Lamar, Spalding8 hr
Mar 27, 12:49 AM EDTSpecial Weather StatementFFCButts26 min
Mar 27, 12:58 AM EDTSpecial Weather StatementFFCTaliaferro, Wilkes32 min
Mar 27, 1:15 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Talbot30 min
Mar 27, 1:21 AM EDTSpecial Weather StatementFFCHancock, Putnam, Warren39 min
Mar 27, 1:32 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson43 min
Mar 27, 1:47 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Taylor13 min
Mar 27, 1:56 AM EDTSpecial Weather StatementFFCCrawford, Taylor19 min
Mar 27, 2:12 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington33 min
Mar 27, 2:13 AM EDTSpecial Weather StatementFFCBaldwin32 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:32 AM EDTRiver Flood WarningFFCLamar, Spalding11 hr
Mar 27, 2:45 AM EDTRiver Flood WarningFFCForsyth, Fulton11 hr
Mar 27, 2:57 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding11 hr
Mar 27, 4:16 AM EDTSpecial Weather StatementFFCHenry, Spalding29 min
Mar 27, 4:19 AM EDTSpecial Weather StatementFFCCrawford, Talbot26 min
Mar 27, 4:43 AM EDTSpecial Weather StatementFFCButts, Jasper32 min
Mar 27, 4:47 AM EDTSpecial Weather StatementFFCBibb, Crawford, Monroe28 min
Mar 27, 4:49 AM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Mar 27, 5:12 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford33 min
Mar 27, 5:14 AM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Mar 27, 5:29 AM EDTSevere Thunderstorm WarningFFCCrawford, Talbot, Taylor, Upson31 min
Mar 27, 5:33 AM EDTSpecial Weather StatementFFCMeriwether, Troup27 min
Mar 27, 5:43 AM EDTSpecial Weather StatementFFCWilkinson32 min
Mar 27, 5:44 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot31 min
Mar 27, 6:03 AM EDTSpecial Weather StatementFFCMonroe, Upson27 min
Mar 27, 6:08 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup52 min
Mar 27, 6:11 AM EDTSpecial Weather StatementFFCPike34 min
Mar 27, 6:17 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Monroe, Pike and 3 more6 hr
Mar 27, 6:28 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Lamar, Monroe, Upson47 min
Mar 27, 6:45 AM EDTRiver Flood WarningFFCPutnam15 hr
Mar 27, 6:58 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson32 min
Mar 27, 7:08 AM EDTTornado WarningFFCMeriwether, Pike, Upson32 min
Mar 27, 7:12 AM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson36 min
Mar 27, 7:37 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Upson38 min
Mar 27, 8:03 AM EDTRiver Flood WarningFFCMonroe36 hr
Mar 27, 8:08 AM EDTRiver Flood WarningFFCWashington, Wilkinson24 days
Mar 27, 8:11 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Wilkinson34 min
Mar 27, 8:26 AM EDTRiver Flood WarningFFCGwinnett12 hr
Mar 27, 8:34 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson41 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.